# SDR QXEA200700502

- Difficulty date: April 1, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 13,797 hours, 9,920 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Condition: Unknown
- Location: Pitch Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2565 (PDX-ONT) PITCH FEEL CAUTION MESSAGE IN CRUISE FLIGHT.  LANDED WITHOUT INCIDENT WITH REDUCED FLAP SETTING.  MAINTENANCE COMPLIED WITH SSCU RESET IAW CRJ700-705-900-SL-27-052 SERVICE LETTER.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
